# SDR GLBA2016060100590

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 41,306 hours, 53,087 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810661
- Part serial: NSN
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY HAD NO NLG INDICATIONS ON GEAR EXTENSION, RAN ABNORMAL CHECKLIST, DECLARED AN EMER & LANDED WITHOUT INCIDENT.  R & R THE NOSE GEAR DRAG BRACE DOWN LOCK SWITCH IAW TC 1900-3220.0 REV 1 STEPS 3,4, & 21.  PERFORMED GEAR SWING, OPERATIONS CHECKED GOOD IAW MI 32-01.  OPERATIONS CHECKED GOOD.
